# SDR P5CA2018070900115

- Difficulty date: June 29, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 78,906 hours, 12,311 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING NR 10 VC FLAP O/B FOLDING NOSE DAMAGE. FLAP O/B FOLDING NOSE CRACK AREAS REPAIRED IAW RI NO: RI-57-40-12802 REV A.
